# SDR FDEA201901090077

- Difficulty date: January 9, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 56,037 hours, 25,675 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 274579
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS 901 32-30 1807 09JAN19 BCN OPEN U LOGPAGES:3018948 DOORS LIGHT CAME ON IN CLIMB AT ABOUT 300 KTS. WENT OUT AND WE RESUMED DOOR LIGHT CAME BACK ON AND STAYED ON TILL DECELERATION BELOW 300 KTS. ''GEAR DOORS'' EICAS MESSAGE ILLUMINATE BOTH TIMES. MEL 09JAN19 23:47 BCN U RELEASED FOR SERVICE PER MEL : 32-61-02-03-2 CATEGORY : C EXPIRATION : 19JAN19 "MEL 32-61-02-03-2: NOSE LANDING GEAR DOOR LATCH POSITION SENSORS - SYSTEM 2 INOP."  PERFORMED PSEU BITE TEST PER FIM 32-09 FT 813. FOUND NOSE GEAR DOOR CLOSED S10081 SENSOR (SYSTEM  2) FAULT. TARGET FAR LIGHT ILLUMINATED WITH PROXIMITY SENSOR ACTUATOR INSTALLED. LANDING GEAR POSITION SENSOR SYSTEM 2 DEFERRED PER MEL 32-61-02-03-2. CLEANED ALL THE SENSORS OF BOTH SYSTEMS 1 AND 2 TO ENSURE PROPER OPERATION. C/7170094 REF WRI 32-20-1821 = LEFT MAIN GEAR DOOR PROX SENSORS MAINTENANCE, REF WRI 32-20-1822 = R&R RT MLG DOOR ACTUATOR PER MM 32-32-12-4, ADJUSTED DOOR PER MM 32-12-00-5.
